Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 101, NWS Bismarck, ND

July 21, 2017Burleigh County, Emmons County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2017, 10:52 PM CDT for Burleigh County, Emmons County, Morton County, North Dakota. It was in force for 68 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2017, 10:52 PM CDT (03:52 UTC)
Expired
Jul 22, 2017, 12:00 AM CDT
In force
68 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Burleigh County, ND, Emmons County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 43 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:22 PM CDTTSTM WND GST 60Hazelton, NDLARGE BRANCHES DOWN, ESTIMATED AT 60 MPH. PEA SIZE HAIL ALSO. DELAYED REPORT. CORRECTED TO CHANGE TO THUNDERSTORM WIND GUST.
Jul 21, 11:22 PM CDTNON-TSTM WND GST 60Hazelton, NDLARGE BRANCHES DOWN, ESTIMATED AT 60 MPH. PEA SIZE HAIL ALSO. DELAYED REPORT.
Jul 21, 11:36 PM CDTTSTM WND GST 705 S Braddock, NDQUITE A FEW TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 3:07 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2130 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

802 
WUUS53 KBIS 220352
SVRBIS
NDC015-029-059-220500-
/O.NEW.KBIS.SV.W.0101.170722T0352Z-170722T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1052 PM CDT FRI JUL 21 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Burleigh County in south central North Dakota...
  East central Morton County in south central North Dakota...
  Emmons County in south central North Dakota...

* Until midnight CDT

* At 1052 PM CDT, a severe thunderstorm was located 12 miles
  southeast of Lincoln, or 17 miles southeast of Bismarck, moving
  southeast at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* This severe thunderstorm will be near,
  Hazelton around 1120 PM CDT. 
  Linton around 1140 PM CDT. 

Other locations impacted by this severe thunderstorm include Kintyre,
Hazelton Recreation Area, Fort Rice, Temvik and Huff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4633 10055 4637 10055 4642 10059 4643 10060
      4642 10061 4643 10062 4641 10064 4655 10078
      4665 10068 4668 10043 4665 10008 4663 10008
      4663 9992 4620 9992 4612 10034
TIME...MOT...LOC 0352Z 315DEG 32KT 4659 10060 

HAIL...1.75IN
WIND...70MPH
 
$$

ABELING
3 follow-up statements
219 
WWUS53 KBIS 220415 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1115 PM CDT FRI JUL 21 2017

NDC015-029-059-220500-
/O.CON.KBIS.SV.W.0101.000000T0000Z-170722T0500Z/
Burleigh ND-Morton ND-Emmons ND-
1115 PM CDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN BURLEIGH...EAST CENTRAL MORTON AND EMMONS
COUNTIES...

At 1115 PM CDT, a severe thunderstorm was located near Hazelton, or
18 miles north of Linton, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe storm will be near...
  Hazelton around 1125 PM CDT. 

Other locations impacted by this severe thunderstorm include Kintyre,
Hazelton Recreation Area, Fort Rice and Temvik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4633 10055 4637 10055 4642 10059 4643 10060
      4642 10061 4643 10062 4645 10062 4658 10070
      4663 10063 4668 10043 4665 10008 4663 10008
      4663 9992 4620 9992 4612 10034
TIME...MOT...LOC 0415Z 308DEG 32KT 4652 10037 

HAIL...1.75IN
WIND...70MPH
 
$$

ABELING
289 
WWUS53 KBIS 220438
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1138 PM CDT FRI JUL 21 2017

NDC059-220448-
/O.CAN.KBIS.SV.W.0101.000000T0000Z-170722T0500Z/
Morton ND-
1138 PM CDT FRI JUL 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central North Dakota.

LAT...LON 4638 10054 4668 10043 4665 10008 4663 10008
      4663 9992 4620 9992 4625 10033
TIME...MOT...LOC 0438Z 315DEG 32KT 4637 10016 

$$

NDC015-029-220500-
/O.CON.KBIS.SV.W.0101.000000T0000Z-170722T0500Z/
Burleigh ND-Emmons ND-
1138 PM CDT FRI JUL 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN BURLEIGH AND NORTHERN EMMONS COUNTIES...

At 1138 PM CDT, a severe thunderstorm was located 8 miles northeast
of Linton, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Burleigh and northern Emmons Counties, including the
following locations: Kintyre and Temvik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4638 10054 4668 10043 4665 10008 4663 10008
      4663 9992 4620 9992 4625 10033
TIME...MOT...LOC 0438Z 315DEG 32KT 4637 10016 

HAIL...1.00IN
WIND...70MPH
 
$$

ABELING
503 
WWUS53 KBIS 220458
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1158 PM CDT FRI JUL 21 2017

NDC015-029-220508-
/O.EXP.KBIS.SV.W.0101.000000T0000Z-170722T0500Z/
Burleigh ND-Emmons ND-
1158 PM CDT FRI JUL 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BURLEIGH AND
NORTHERN EMMONS COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 100 AM CDT for
south central North Dakota.

LAT...LON 4638 10054 4668 10043 4665 10008 4663 10008
      4663 9992 4620 9992 4625 10033
TIME...MOT...LOC 0458Z 315DEG 32KT 4624 9998 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:58 PM CDT, 54 minutes earlier.

Area forecast discussion, Jul 21, 9:58 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
958 PM CDT Fri Jul 21 2017

.UPDATE...
Issued at 958 PM CDT Fri Jul 21 2017

Three distinct clusters of severe thunderstorms continue across
central ND as of 0245 UTC. We earlier expanded the Severe
Thunderstorm Watch and will likely have to consider extending it
in time for some counties before its scheduled 04 UTC expiration.
The environment remains characterized by MLCAPE of 2000-3000 J/kg
and effective shear of 40-50 kt. Despite increasing CIN for
surface-based parcels, non-hydrostatic pressure perturbations
associated with already-established mesocyclones may persist for
some time, even if updrafts become more elevated with time.

Otherwise, also added patchy smoke to the forecast overnight in
southwest and south central ND given the abundance of smoke seen
on GOES-16 imagery moving east of Montana.

UPDATE Issued at 603 PM CDT Fri Jul 21 2017

We refreshed hourly PoPs through mid evening with this update
based on observational trends. Attempts at convective initiation
have occurred along a density gradient (dewpoint discontinuity)
centered on Dunn County since 2145 UTC, but based on GOES-16
imagery it appears anvils have orphaned with that activity and
it's not clear deep initiation will indeed occur in that area.
Mesoscale analysis data suggests mean LCL-LFC relative humidity
values are only near 30 percent, which may be indicative of dry
air entrainment to the detriment of deep convection. Nonetheless,
we will continue to monitor that area in case we need to expand
the Severe Thunderstorm Watch further northwest. Otherwise, in
south central ND other cumulus continues to be agitated and per
the mesoscale analysis, MLCAPE of 2000-3000 J/kg is now largely
uncapped. Additional convective initiation may thus occur in the
next 90 minutes with an attendant severe risk, including the
potential for supercells initially. The mean LCL-LFC relative
humidity values in the RAP-based SPC mesoscale analysis are also
higher south of Bismarck, implying less potential for dry air
entrainment. However, the degree of remaining MLCIN is still
somewhat uncertain given satellite trends to this point.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 301 PM CDT Fri Jul 21 2017

Severe potential this afternoon and evening central ND, and
critical fire weather conditions southwest and south
central on Saturday highlight the short term forecast.

See the fire weather discussion below for details regarding
critical conditions southwest and south central Saturday
afternoon and evening.

Currently, ongoing thunderstorm activity that developed across
northwest and north central ND continued from the Devils Lake Basin
westward into Mercer and McLean counties. This is believed to be
associated with an upper level impulse moving east across the state
today. At the surface, low pressure was near Watford City/Stanley
area of western Lake Sakakawea...with drier northwest winds to its
west and humid southerly to easterly winds to its east. A surface
trough extending from the low into central SD is forecast to move
eastward slowly tonight. Thunderstorms are expected to develop along
this boundary, with the high res CAMs indicating south central ND
and into the James Valley as the most likely area for increasing
thunderstorm coverage as the CAP erodes with temperatures rising
into the 90s.

MU Cape values of around 3000 J/kg in current mesoscale analysis
with generally 40 knots of 0-6km bulk shear.

A a severe thunderstorm watch will be in effect through much of this
evening south central to the James Valley.

.LONG TERM...(Saturday night through Friday)
Issued at 301 PM CDT Fri Jul 21 2017

A progressive pattern dominates the long term with occasional upper
level shortwaves in the westerlies moving across North Dakota. One
such wave on Monday afternoon/night will bring a chance of
thunderstorms to our area. Another wave will bring a chance
Wednesday/Thursday as well.

Highs in the 85 to 95 range Monday, and in the 80s for the rest of
next week is expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 958 PM CDT Fri Jul 21 2017

Scattered thunderstorms are expected in south central ND this
evening with an attendant risk of sub-VFR conditions, large hail,
and damaging winds. KBIS and KJMS could be impacted. Otherwise,
VFR conditions are expected overnight and on Saturday. A drying
northwest wind with gusts to 30 kt is expected Saturday behind a
cold front that will cross the area tonight.

&&

.FIRE WEATHER...
Issued at 301 PM CDT Fri Jul 21 2017

For Saturday, afternoon humidity between 15 and 20 percent,
northwest winds sustained at 20 to 25 mph with higher gusts, and
temperatures in the 80s are forecast across southwest and south
central North Dakota Saturday afternoon. When combined with dry
fuels, critical fire weather conditions are possible. A Fire Weather
Watch remains in effect for Saturday afternoon and early evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for NDZ020-031>035-040>046.

&&

UPDATE...CJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...CJS
FIRE WEATHER...JV
Hazardous weather outlook, Jul 21, 9:38 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
938 PM CDT Fri Jul 21 2017

NDZ004-005-012-013-022-023-025-034>037-042-045>048-050-051-230245-
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Morton-
Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
938 PM CDT Fri Jul 21 2017 /838 PM MDT Fri Jul 21 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are expected across central North
Dakota this evening, generally along and east of U.S. Highway 83.
Large, destructive hail to 2 inches in diameter or greater,
damaging winds to 75 mph, and a tornado or two are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
southwest and south central North Dakota. A Fire Weather Watch is
in effect.

There is chance of thunderstorms Monday night, and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001>003-009>011-017>021-031>033-040-041-043-044-230245-
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Slope-Hettinger-
Bowman-Adams-
938 PM CDT Fri Jul 21 2017 /838 PM MDT Fri Jul 21 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are possible Saturday across
southwest and south central North Dakota. A Fire Weather Watch is
in effect.

There is chance of thunderstorms Monday night, and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

CJS

In the hours before

Local storm report, Jul 21, 10:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1013 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     2 S MERRICOURT          46.18N 98.76W
07/21/2017  E60 MPH          DICKEY             ND   PUBLIC

            60 MPH WINDS WERE ACCOMPANIED BY 1 INCH
            HAIL.

&&

KING
Local storm report, Jul 21, 10:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             3 SSE MERRICOURT        46.16N 98.74W
07/21/2017  E1.25 INCH       DICKEY             ND   TRAINED SPOTTER

&&

KING
Local storm report, Jul 21, 10:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             1 NNW BISMARCK          46.82N 100.79W
07/21/2017  M1.75 INCH       BURLEIGH           ND   PUBLIC

&&

ZH
Local storm report, Jul 21, 10:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             MANDAN                  46.83N 100.89W
07/21/2017  M2.50 INCH       MORTON             ND   TRAINED SPOTTER

&&

JV
Special weather statement, Jul 21, 10:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1036 PM CDT FRI JUL 21 2017

NDZ037-220400-
Stutsman ND-
1036 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STUTSMAN COUNTY
UNTIL 1100 PM CDT...

At 1035 PM CDT, Doppler radar was tracking a strong thunderstorm over
Montpelier, or 16 miles southeast of Jamestown, moving east at 20
mph.

Nickel size hail and wind gusts to 55 mph will be possible with this
storm.

Locations impacted include...
Ypsilanti and Montpelier.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.

LAT...LON 4663 9867 4679 9864 4679 9844 4663 9844
TIME...MOT...LOC 0335Z 276DEG 16KT 4670 9855

EDWARDS/KING
Special weather statement, Jul 21, 10:43 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1043 PM CDT FRI JUL 21 2017

NDZ048-220415-
La Moure ND-
1043 PM CDT FRI JUL 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAMOURE COUNTY
UNTIL 1115 PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marion, or 25 miles northeast of Edgeley, moving east at 25 mph.

Nickel size hail and wind gusts to 55 mph will be possible with this
storm.

Locations impacted include...
Marion.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.

LAT...LON 4648 9837 4663 9836 4663 9804 4662 9803
      4644 9803
TIME...MOT...LOC 0343Z 273DEG 20KT 4656 9826

EDWARDS/KING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:18 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, Renville57 min
Jul 21, 7:19 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh56 min
Jul 21, 7:46 PM CDTSpecial Weather StatementBISMcLean29 min
Jul 21, 8:04 PM CDTSpecial Weather StatementBISMcLean26 min
Jul 21, 8:10 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman65 min
Jul 21, 8:10 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward65 min
Jul 21, 8:14 PM CDTSevere Thunderstorm WarningBISBottineau, Renville61 min
Jul 21, 8:16 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver59 min
Jul 21, 8:48 PM CDTTornado WarningBISBurleigh, Oliver27 min
Jul 21, 9:09 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette66 min
Jul 21, 9:13 PM CDTSevere Thunderstorm WarningBISBurleigh62 min
Jul 21, 9:24 PM CDTSpecial Weather StatementBISLaMoure36 min
Jul 21, 9:29 PM CDTSpecial Weather StatementBISDickey31 min
Jul 21, 9:40 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Ward65 min
Jul 21, 9:44 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure61 min
Jul 21, 9:47 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver58 min
Jul 21, 10:12 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce33 min
Jul 21, 10:16 PM CDTTornado WarningBISPierce29 min
Jul 21, 10:24 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton66 min
Jul 21, 10:36 PM CDTSpecial Weather StatementBISLaMoure24 min
Jul 21, 10:43 PM CDTSpecial Weather StatementBISLaMoure32 min
Jul 21, 10:51 PM CDTSevere Thunderstorm WarningBISPierce54 min
Jul 21, 11:00 PM CDTSevere Thunderstorm WarningBISLaMoure15 min
Jul 21, 11:37 PM CDTSpecial Weather StatementBISWells53 min
Jul 21, 11:39 PM CDTSpecial Weather StatementBISWells51 min
Jul 21, 11:41 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh64 min
Jul 22, 4:22 AM CDTRed Flag WarningBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more17 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.